# SDR 9JLA2023010639198

- Difficulty date: January 2, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N346HG
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 11,045 hours, 9,081 cycles
- Engine: Wilint FJ443A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: MS280343
- Part serial: 271701
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT ENGINE OIL TEMP INDICATOR WAS SHOWING ERRATIC READINGS, SPIKES IN THE RED THEN BACK TO NORMAL AND CONTINUOUSLY REPEATING. THE BASE MAINTENANCE TEAM DETERMINED THE OIL TEMPERATURE SENSOR WAS DEFECTIVE. THE DEFECTIVE SENSOR WAS REMOVED, AND A NEW SENSOR WAS INSTALLED. OPERATIONAL / LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
